MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLLECTOR 14 QT MULTI-USE NESTABLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLLECTOR 14 QT MULTI-USE NESTABLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305464
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacture: (b)(4).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd sharps collector 14 qt multi-use nestable experienced a missing lid.The following information was provided by the initial reporter: we have a few containers that don¿t have lids.
 
Additional Manufacturer Narrative
H6: investigation summary no photo or sample was received with the customer's complaint of missing lids.Without any further evidence, the complaint cannot be verified and the root cause remains unknown.A device history review could not be completed as no batch number was provided.H3 other text : see h10.
 
Event or Problem Description
It was reported that the bd sharps collector 14 qt multi-use nestable experienced a missing lid.The following information was provided by the initial reporter: we have a few containers that do not have lids.

Brand Name
BD SHARPS COLLECTOR 14 QT MULTI-USE NESTABLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12097474
Report Number2243072-2021-01794
Device Sequence Number17334721
Product Code FMI
UDI-Device Identifier00382903054640
UDI-Public00382903054640
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305464
Device Catalogue Number305464
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1